The topic I am writing about is very timely coz on the 8th of this month; I'll be celebrating my one year of taking the antiretroviral or ARV. The sad thing about that is until now; I have not done my CD4 count test yet. The last time I had my CD4 test was in February 2007 where I found out that I need to take ARV coz my count is below 350, its only 331.
I remember when I had my trial period for 14 days at the H4 ward in San Lazaro Hospital. Nothing happened with regards to the side effects of the drugs until the 20th day of my trial period and I was already back at home. I started to throw up every morning and evening after my meal for the next ten consecutive days. It's like I was in the early stage of pregnancy. I got over it after ten days then my skin on my fingers and feet started to peel off gradually. It was like a skin allergy that stopped me from doing the laundry that I need to keep my hands and feet dry all the time. Another side effect that I am still feeling right now from time to time is I feel nauseated after taking my meal and when I am really hungry; that's why I started to eat in a small amount but more frequently. Somehow, it lessened the nauseous feeling.
So far, those are the only side effects I have experienced after a year and I am perfectly fine right now. I hope time will come that I won't feel any of these nor any side effects of ARV and my skin may continue to heal and gets back to normal.
Hopefully my CD4 will be very high when I had my test and I am praying that time will come when the virus in my blood will be undetected when I have the money for viral load test. Also I am praying that God will continue to bless me with good health physically, mentally, emotionally and spiritually so that I will be able to serve my purpose He had designed for me in this world.
Next post is the second part of treatment.